# SDR YENA2023081500946

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,357 hours, 1,081 cycles
- System (JASC): 2300 · Communications System
- Part: Detector
- Part number: Z014H010035B
- Part serial: 014H01016954
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1620, BOS-LHR. (ETOPS) 'DETEC FAULT ECAM AT 7000 DURING CLIMB OUT FOLLOWED QRH PROCEDURE ACCOMPLISHED RESET PROCEDURE ACCORDING TO MCC INSTRUCTIONS MESSAGE WENT AWAY BUT RETURNED BRIEFLY SEVERAL TIME DURING FLIGHT ( CIDS SYSTEM - DIRECTOR N703-UP.  REMOVED AND REPLACED CIDS DIRECTOR #1 IAW AMM 23-73-34. PERFORMED ORBU SOFTWARE UPLOAD VIA FAP IAW AMM 23-73-00-869-001-A. FAULT CLEARED. OPS CHECK GOOD. MDDR CLEARED.
